Counting disjoint 2-partitions for points in the plane

F. H. Chang, J. Y. Guo, F. K. Hwang, J. S. Lee

Research output: Contribution to journalArticle

Abstract

Disjoint partitions, and its counting, have been widely studied in the literature of optimal partitions and clustering. We give an exact counting on the number of disjoint ordered 2-partitions for n points in general position in R2. We also give an exact counting on the maximum number of disjoint 2-partitions, where one part consists of two points, over all sets of n points in R2.

Original languageEnglish
Pages (from-to)2087-2092
Number of pages6
JournalDiscrete Applied Mathematics
Volume155
Issue number16
DOIs
Publication statusPublished - 2007 Oct 1

    Fingerprint

Keywords

  • Counting
  • Disjoint
  • Optimal
  • Partition
  • Sortability

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this